MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 693575
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddmb1d1 icd, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead undersensed one r-wave in the non-sustained tachycardia episode.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9853255
Report Number2649622-2020-05591
Device Sequence Number11590071
Product Code LWS
UDI-Device Identifier00613994446367
UDI-Public00613994446367
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2013
Device Model Number693575
Device Catalogue Number693575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR